# SDR WVER2016062094705

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: General aviation
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 15,012 hours, 14,420 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Not Reported
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR TO THE HORIZONTAL STABILIZER PIVOT FITTING, JOINT BY INCORPORATING SB 670BA-55-013, REV F, DATED MAY 27/2015 AND 670BA-55-012, REV E, DATED MAY 25/2015.
